Tohoku Mathematical Journal

On the Clifford theorem for surfaces

Hao Sun

Full-text: Open access

Abstract

We give two generalizations of the Clifford theorem to algebraic surfaces. As an application, we obtain some bounds for the number of moduli of surfaces of general type.

Article information

Source
Tohoku Math. J. (2), Volume 64, Number 2 (2012), 269-285.

Dates
First available in Project Euclid: 2 July 2012

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1341249375

Digital Object Identifier
doi:10.2748/tmj/1341249375

Mathematical Reviews number (MathSciNet)
MR2948823

Zentralblatt MATH identifier
1247.14042

Subjects
Primary: 14J10: Families, moduli, classification: algebraic theory
Secondary: 14J29: Surfaces of general type

Keywords
Clifford theorem Clifford index algebraic surface moduli

Citation

Sun, Hao. On the Clifford theorem for surfaces. Tohoku Math. J. (2) 64 (2012), no. 2, 269--285. doi:10.2748/tmj/1341249375. https://projecteuclid.org/euclid.tmj/1341249375


Export citation

References

  • E. Arbarello, M. Cornalba, P. Griffths and J. Harris, Geometry of algebraic curves, Grundlehren der Mathematischen Wissenschaften, Vol. I., Springer Verlag, 1985.
  • A. Beauville, L'application canonique pour les surfaces de type général, Invent. Math. 55 (1979), 121–140.
  • F. Bogomolov, Holomorphic tensors and vector bundles on projective varieties, Math. USSR Izv. 13 (1979), 499–555.
  • E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math. 42 (1973), 171–219.
  • F. Catanese, Moduli of surfaces of general type, In: Algebraic geometry: open problems (Ravello, 1982), 90–112, Lecture Notes in Math. 997, Springer, Berlin-New York, 1983.
  • F. Catanese, On the moduli spaces of surfaces of general type, J. Differential Geom. 19 (1984), 483–515.
  • O. Debarre, Inégalités numériques pour les surfaces de type général, Bull. Soc. Math. France 110 (1982), 319–346.
  • I. Enoki, Stability and negativity for tangent bundles of minimal Kähler spaces, Geometry and analysis on manifolds (Katata/Kyoto, 1987), 118–126, Lecture Notes in Math. 1339, Springer, Berlin, 1988.
  • R. Hartshorne, Algebraic geometry, Graduate Texts in Mathematics 52, Springer-Verlag, New York-Heidelberg, 1977.
  • E. Horikawa, On deformations of quintic surfaces, Invent. Math. 31 (1975), 43–85.
  • E. Horikawa, Algebraic surfaces of general type with small $c_1^2$, I, Ann. Math. 104 (1976), 357–387; II, Invent. Math. 37 (1976), 121–155; III, Invent. Math. 47 (1978), 209–248; IV, Invent. Math. 150 (1979), 103–128.
  • K. Konno, Even canonical surfaces with small $K^2$, I, Nagoya Math. J. 129 (1993), 115–146.
  • S. Kleiman, The Picard scheme, Fundamental algebraic geometry, 235–321, Math. Surveys Monogr. 123, Amer. Math. Soc., Providence, RI, 2005.
  • H. H. Martens, Varieties of special divisors on a curve, II, J. Reine Angew Math. 233 (1968), 89–100.
  • I. Reider, Vector bundles of rank 2 and linear systems on algebraic surfaces, Ann. of Math. 127 (1988), 309–316.
  • S.-L. Tan, Effective behavior of multiple linear systems, Asian J. Math. 7 (2003), 1–18.
  • H. Tsuji, Stability of tangent bundle of minimal algebraic varieties, Topology 27 (1988), 429–442.
  • G. Xiao, L'irrégularité des surfaces de type général dont le systéme canonique est composé d'un pinceau, Composito Math. 56 (1985), 251–257.
  • G. Xiao, The fibrations of algebraic surfaces, (in Chinese), Shanghai Scientific & Technical Publishers, 1992.